RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 2, Pages 326–337 (Mi izv2111)  

On the connection between the deviation values and the Valiron defects for integral curves and variable polyvectors

V. P. Petrenko


Abstract: In this paper an estimate is obtained for the deviation value of a $p$-dimensional integral curve of finite lower order in terms of its lower order and its Valiron defect. As a corollary an analogous estimate is obtained for the deviation of a variable polyvector. Also introduced here are the concepts of averaged defects and deviation values for integral curves. It is shown that the estimates for the deviation values of integral curves remain true also for averaged deviation values.
Bibliography: 17 titles.

Full text: PDF file (884 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:2, 309–319

Bibliographic databases:

UDC: 517.56
MSC: 30A64, 30A70
Received: 03.07.1974

Citation: V. P. Petrenko, “On the connection between the deviation values and the Valiron defects for integral curves and variable polyvectors”, Izv. Akad. Nauk SSSR Ser. Mat., 40:2 (1976), 326–337; Math. USSR-Izv., 10:2 (1976), 309–319

Citation in format AMSBIB
\Bibitem{Pet76}
\by V.~P.~Petrenko
\paper On the connection between the deviation values and the Valiron defects for integral curves and variable polyvectors
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 2
\pages 326--337
\mathnet{http://mi.mathnet.ru/izv2111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=407281}
\zmath{https://zbmath.org/?q=an:0366.32003}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 2
\pages 309--319
\crossref{https://doi.org/10.1070/IM1976v010n02ABEH001690}


Linking options:
  • http://mi.mathnet.ru/eng/izv2111
  • http://mi.mathnet.ru/eng/izv/v40/i2/p326

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:147
    Full text:43
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019